# SDR DATA20110000002

- Difficulty date: March 9, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N601CA
- Make and model: Stbros SD360
- Aircraft serial: SH3623
- Aircraft time: 31,345 hours, 39,978 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: SD3452605XA
- Condition: Broken
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK PRIOR TO TAKEOFF, FLAPS WERE OPERATED FULL DOWN.  LEFT FLAP DID NOT RETRACT WHEN COMMANDED TO FULL UP POSITION.  MAINTENANCE OBSERVED LEFT FLAP CABLE BROKEN IN TRAILING EDGE OF WING NEAR FLAP SELECTOR VALVE.
